# SDR PIDR2006004

- Difficulty date: June 8, 2006
- Submitted: June 8, 2006
- Operation: General aviation
- Aircraft: N223DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23972
- Aircraft time: 42,804 hours, 24,074 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION NOTED A GOUGE ON THE NR 5 SLAT UPPER LEADING EDGE SURFACE 28 INCHES FROM THE INBOARD END (SS169.0).  REPAIRED DAMAGED AREA IN ACCORDANCE WITH PACE AIRLINES REPAIR PROCEDURE REPORT EA 57-140 DATED 05/20/06 WITH FAA DER APPROVED 8110-3 DATED MAY 20, 2006.
